# SDR HYIA247GSAVIONICS

- Difficulty date: May 27, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N247GS
- Make and model: Cessna 402C
- Aircraft serial: 402C0637
- Aircraft time: 19,788 hours
- Engine: Cont TSIO520*
- System (JASC): 2300 · Communications System
- Part: Radio
- Part number: KX155
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON DESCENT, CREW REPORTED BOTH COMMMUNICATION RADIOS FAILED TO TRANSMIT OR RECEIVE.  EMERGENCY WAS DECLARED, LANDING WAS UNEVENTFUL.  MX INSPECTED ACFT, ALL SYS CHECKED NORMAL. COULD NOT DUPLICATE COMMUNICATION FAILURE.  ACFT RELEASED BACK TO SERVICE.
